Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Klippel-feil syndrome, back, shoulder and neck pain, headache

Hi im 49yr old female with klippel feil syndrome ,since having a few operations for carpel tunnel and nerves on the elbows since then ive been in pain in my back,shoulders, neck . Ive been told its a flare up of k.f.s but i dont know what to expect also a cluster headache sufferer and presently on lithium and tramadol. Regards
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
While on tramadol, some people can have head ache, and some other pains. Some may have rise in B.P.
I advise you to stop tramadol, for few days, and observe.
I advise you to consult an orthopedic surgeon for diagnosis and treatment. You may need to have an M.R.I. of the cervical spine for diagnosis .
I usually prescribe to my patient with such symptoms neurotropic injections for 10 consecutive days,and then periodically,calcium suppliments, and pain killers.
Avoid taking potato, other tubers,tomato,egg, chicken,and and sea foods.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor